MAUDE Adverse Event Report: CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC

CONVATEC LTD L3W0250 - KALTOSTAT; DRESSING,WOUND,HYDROPHILIC
Model Number 168117
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 2.Information was received from a doctor in (b)(6) and reported by a convatec employee.Contact office address: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.A batch record review indicates no discrepancies.Pm logs have been checked, and all pm's have been completed with no discrepancies.Affected amount: 2 pcs.Kaltostat wnd pkg 2g was manufactured under sap code (b)(4) and manufacturing lot number 0c02748.Lot # 0c02748 was sterilised under lot 2173-9650a and released on review of results of sterilisation provided by sterilisation company steris.All of the results were within specification and products were released.The production process, in process testing and packaging of products was run in accordance with (b)(4) for machine universal.Visual inspection in accordance with tm-002 was completed at the beginning of the order and every hour following until the order was complete.No nonconformity was registered during the manufacturing process of lot 0c02748.This is the only complaint for the affected lot registered within the complaint system.A photograph had been received and evaluated.The photo confirmed the product and batch number expected.The photo did not confirm the complaint issue.The batch record had been reviewed and no discrepancies were found.All required in process testing was completed and all was found to be satisfactory.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the doctor found the fiber of kaltostat was difficult to remove from the surgery wound.The dressing fiber was not strong enough when removed from wound so it had some dressing residue in the wound.The product was used for less than 7 days.No harm was reported to the patient.A photograph was received from the complainant.

Brand Name
L3W0250 - KALTOSTAT
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
MDR Report Key12479381
Report Number1000317571-2021-00221
Device Sequence Number19817434
Product Code NAC
UDI-Device Identifier00768455122776
UDI-Public00768455122776
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number168117
Device Lot Number0C02748
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1